MathSciNet Relay Station
MathSciNet bibliographic data
MR2228120 90B30 (90C59)
Moon, I. K.; Cha, B. C. The joint replenishment problem with resource restriction. European J. Oper. Res. 173 (2006), no. 1, 190–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement